Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Local and boundary behavior of maps in metric spaces

Author: E. A. Sevost′yanov
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 28 (2016), nomer 6.
Journal: St. Petersburg Math. J. 28 (2017), 807-824
MSC (2010): Primary 68Q25
Published electronically: October 2, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is devoted to maps of metric spaces whose quasiconformal characteristic satisfies certain restrictions of integral nature. In particular, theorems on equicontinuity of a family of homeomorphisms are obtained, as well as some results of their extendibility to isolated points of the boundary of a domain. Under some additional topological assumptions, similar statements hold for more general open discrete maps.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 68Q25

Retrieve articles in all journals with MSC (2010): 68Q25

Additional Information

E. A. Sevost′yanov
Affiliation: Zhytomir Ivan Franko State University, ul. Bolshaya Berdichevskaya 40, 10008 Zhytomir, Ukraĭne

Keywords: Moduli of families of curves and surfaces, maps with bounded and finite distortion, boundary behavior of mappings, metric spaces.
Received by editor(s): March 5, 2016
Published electronically: October 2, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society